# SDR AALA202510025465

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 82,346 hours, 34,253 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM: DOOR AFT CARGO  AFTER TAKEOFF. RETURNING TO CLT, EMERGENCY DECLARED LANDED WITHOUT INCIDENT. MAINTENANCE FOUND AFTER CARGO NET BETWEEN CARGO DOOR SEAL REMOVED NET AND PERFORMED OPS CHK OF AFT CARGO DOOR IAW AMM 52-30-00.
